# SDR DL72P953937

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877421
- Condition: Corrosion
- Location: Lwr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LOWER WING SKIN PER EO 4-37113-3, CORROSION WAS DISCOVERED ON THE AFT SKIN BETWEEN S-5C AND S-3C AT APPROXIMATELY LBL 30 AND RBL 30.  MTC REPORTS A MINIMUM REMAINING THICKNESS OF .067 AT THE RT DAMAGE AREA AND A MINIMUM REMAINING THICKNESS OF .122 AT THE LT DAMAGE AREA.  THE SUBJECT LOWER SKIN IS MANUFACTURED FROM 0.563 2024-T351 WITH A LOCAL THICKNESS OF 0.220 AND SKIN PADS OF 0.390.  FINAL CLEANUP DIMENSIONS ARE APPROXIMATELY 16 INCHES FWD TO AFT, BY 6 INCHES I/B TO O/B ON THE RT SIDE AND 6 INCHES FWD TO AFT BY 5 INCHES I/B TO O/B ON THE LT SIDE.  REPAIRS ACCOMPLISHED PER DL ERA 302540-14AD.
